# SDR AALA202412167623

- Difficulty date: November 19, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N841AN
- Make and model: Boeing 787-9
- Aircraft serial: 40657
- Aircraft time: 22,512 hours, 2,896 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: KEEL BEAM LATTICE FITTING UNDER ACCESS 129BZ HAS CORROSION AT RIGHT HAND SIDE. REMOVED AND REPLACE KEEL BEAM LATTICE FITTING UNDER ACCESS 129BZ. PER B787-9 SRM B787-A-51-41-05-03A-010A-A.
